# SDR ASAA0510148

- Difficulty date: June 13, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 6547957503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND INTERCOSTAL ATTACH ANGLE AT BS 791 CRACKED BETWEEN STRINGER 25-26 RT.  ATTACH ANGLE REPLACED FROM BS 767-867.  (M)
